Alert archive / Wisconsin / Flash Flood Warnings in 2010
Flash Flood Warning 12, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jul 22, 2010, 7:59 PM CDT for Green County, Rock County, Wisconsin. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2010, 7:59 PM CDT (00:59 UTC)
- Expired
- Jul 23, 2010, 2:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Green County, WI, Rock County, WI
The radar
The Milwaukee radar (KMKX), 71 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 9:35 PM CDT | HEAVY RAIN 3 | 1 Nnw Janesville, WI | WATER COVERING THE ROAD...OVER THE CURB AS WELL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.0 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2664 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1076 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 9.9
The text
As transmitted, in the capitals the NWS used until 2016.
207
WGUS53 KMKX 230059
FFWMKX
WIC045-105-230700-
/O.NEW.KMKX.FF.W.0012.100723T0059Z-100723T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
759 PM CDT THU JUL 22 2010
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
GREEN COUNTY IN SOUTH CENTRAL WISCONSIN...
ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
* UNTIL 200 AM CDT FRIDAY
* AT 757 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL
EXTENDING FROM NORTHWEST GREEN COUNTY TO SOUTHERN JEFFERSON
COUNTY...MOVING SOUTHEAST AT 20 MPH. THESE STORMS WILL BE CAPABLE
OF PRODUCING RAINFALL RATES OF 2 TO 3 INCHES PER HOUR.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BELOIT...BRODHEAD...DOWNTOWN JANESVILLE...EVANSVILLE...MILTON...
ALBANY...CLINTON...FOOTVILLE...JANESVILLE AIRPORT...MONROE
AIRPORT...MONTICELLO...NEW GLARUS AND ORFORDVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
&&
LAT...LON 4250 8936 4267 8984 4285 8984 4285 8936
4284 8936 4284 8878 4249 8877
$$
REM2 follow-up statements
266
WGUS73 KMKX 230253
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
953 PM CDT THU JUL 22 2010
WIC045-105-230700-
/O.CON.KMKX.FF.W.0012.000000T0000Z-100723T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREEN WI-ROCK WI-
953 PM CDT THU JUL 22 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR ROCK
AND GREEN COUNTIES...
AT 948 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF STRONG TO SEVERE THUNDERSTORMS PRODUCING HEAVY
RAIN...EXTENDING FROM NORTHERN WALWORTH COUNTY TO SOUTHERN ROCK
COUNTY NEAR BELOIT.
A SECOND BAND OF THUNDERSTORMS IS APPROACHING THE AREA FROM SOUTHERN
GRANT COUNTY...THUNDERSTORMS EXTENDING BACK INTO NORTHEAST IOWA
COUNTY.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW GLARUS...
MONTICELLO...MILTON...EVANSVILLE AND EDGERTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN WISCONSIN.
&&
LAT...LON 4250 8936 4267 8984 4285 8984 4285 8936
4284 8936 4284 8878 4249 8877
$$
REM812
WGUS73 KMKX 230709
FFSMKX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
209 AM CDT FRI JUL 23 2010
WIC045-105-230717-
/O.EXP.KMKX.FF.W.0012.000000T0000Z-100723T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREEN WI-ROCK WI-
209 AM CDT FRI JUL 23 2010
...THE FLASH FLOOD WARNING HAS EXPIRED FOR ROCK AND GREEN COUNTIES...
AT 2 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THE
SHOWERS AND THUNDERSTORMS OVER SOUTH CENTRAL WISCONSIN HAD WEAKENED
AND WERE MOVING SOUTHEAST. WHILE SCATTERED SHOWERS AND A FEW
THUNDERSTORMS ARE STILL POSSIBLE...THE HEAVY RAIN THREAT HAS EASED.
A BAND OF SHOWERS AND THUNDERSTORMS ARE PASSING TO THE SOUTH THROUGH
NORTHERN ILLINOIS...AND EXTEND BACK INTO NORTHEAST IOWA. THEY WILL
BE MONITORED FOR ANY NORTHWARD SHIFT WHICH COULD BRING THE THREAT OF
FLASH FLOODING BACK INTO THE AREA.
DRIVERS SHOULD STILL BE ALERT FOR STANDING WATER ON AREA ROADS UNTIL
THE WATER HAS A CHANCE TO DRAIN. IF YOU ENCOUNTER WATER COVERED
ROADS...ESPECIALLY AT NIGHT...DO NOT ATTEMPT TO CROSS. THE WATER MAY
BE HIDING DAMAGE TO THE ROAD UNDERNEATH.
LAT...LON 4250 8936 4267 8984 4285 8984 4285 8936
4284 8936 4284 8878 4249 8877
$$
REMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 2:45 PM CDT, 5 hours 14 minutes earlier.
Area forecast discussion, Jul 22, 2:45 PM CDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
245 PM CDT THU JUL 22 2010
OBVIOUS FORECAST CONCERN IS WITH HEAVY RAIN POTENTIAL AND ANY
RESULTING FLOODING.
CONVECTIVE COMPLEX THAT ROLLED THROUGH THIS MORNING DROPPED A
WIDESPREAD 1 TO 1.5 INCHES OF RAIN OVER THE WRN 2/3 OF THE CWA.
THE AREA NORTH OF MILWAUKEE ALONG THE LAKE RECEIVED THE LIGHTEST
AMOUNTS...1/2 INCH OR SO. SO THE GROUND GOT GOOD AND SOAKED OVER
MUCH OF THE AREA.
.TONIGHT...FORECAST CONFIDENCE MEDIUM.
WE ARE IN THE RECOVERY AND REGENERATION PHASE THIS AFTERNOON INTO
THE EARLY EVENING. A SFC LOW IS LOCATED OVER SOUTHEAST MN WITH A
WARM FRONT STRETCHED TO THE SOUTHEAST INTO SOUTHEAST WISCONSIN AND
MOVING NORTHEAST THROUGH THE CWA. A COMPLICATED CONFIGURATION OF
THE COLD FRONT AND OUTFLOW FROM THE MORNING CONVECTION STRETCHES
FROM NORTH OF PRAIRIE DU CHIEN IN WRN WISCONSIN...WEST ACROSS
NORTHERN IOWA. SATELLITE AND RADAR TRENDS SHOW THIS E/W CDFNT IS
BEGINNING TO BUBBLE UP. ATMOSPHERE IS VERY MOIST WITH DWPNTS IN
THE MID 70S AND PRECIPITABLE WATER VALUES OF 2.3 INCHES OVER THE
AREA. RECOVERY IS HAPPENING QUICKLY. BELIEVE WE WILL SEE TRAINING
CONVECTION AS STORMS DEVELOP ALONG THE BNDRY...WHILE THE MEAN
FLOW TAKES THEM EAST ACROSS THE CWA. EVENTUALLY...COLD POOL
DYNAMICS SHOULD OVERTAKE THE PROCESS AND WE SHOULD SEE THE
CONVECTION DIVE SOUTH OF THE STATE LINE. THIS SHOULD OCCUR BY MID
TO LATE EVENING.
UNTIL THEN...LOOKS LIKE MORE HEAVY RAIN AND POTENTIAL FOR FLASH
FLOODING THIS AFTERNOON AND EVENING. HAVE ALREADY STRETCHED IN
THE FLASH FLOOD WATCH UNTIL MIDNIGHT. CONSIDERING ADJUSTING THE
COVERAGE TO SHARPEN UP THE FOCUS. MAY HAVE TO WAIT UNTIL WE SEE
THE MAIN INITIATION AND MOVEMENT OF THE CONVECTION UPSTREAM.
PRECIP SHOULD BEGIN TO DIMINISH BY OR SHORTLY AFTER MIDNIGHT
ACROSS SOUTHERN WISCONSIN.
.FRIDAY...FORECAST CONFINDENCE MEDIUM.
CONVECTION MOVES SOUTH TONIGHT AND SHOULD PUT THE FOCUS FOR ANY
CONVECTION DURING THIS PERIOD SOUTH OF WISCONSIN. WILL HANG ONTO A
SMALL CHANCE AS RESIDUAL INSTABILITY REMAINS HIGH AND A ROGUE
TRIGGER COULD SET OFF A SHOWER OR STORM.
.FRIDAY NIGHT AND SATURDAY...FORECAST CONFIDENCE MEDIUM.
VIGOROUS MID LEVEL SHORT WAVE APPROACHES WITH SFC CYCLOGENESIS
UPSTREAM. GOOD SHOT OF WARM AIR ADVECTION LIKELY TO RESULT IN
ANOTHER LARGE MCS THAT ROLLS THROUGH HERE LATE FRIDAY NIGHT AND
SATURDAY MORNING. DIURNAL TREND SHOULD RESULT IN PRECIP MOVING OUT
DURING THE AFTERNOON AND THEN WE ENTER INTO A QUIET TREND FOR A
COUPLE OF DAYS.
.SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE MEDIUM.
HIGH PRESSURE SETTLES IN. HAVE A DRY PERIOD HERE...BUT REMAINS WARM
AND ON THE HUMID SIDE.
&&
.AVIATION...COMPLEX FORECAST INTO FRIDAY. STILL PLENTY OF
STRATUS...SOME INTO THE LIFR CATEGORY LINGERING IN THE WAKE OF THE
MCS AND NORTH OF THE SURFACE WARM FRONT. WARM FRONT NUDGING INTO FAR
SOUTHERN WI. KRFD HAS GONE VFR. SO WARM FRONTAL PASSAGE THE KEY TO
SCOURING OUT THE PERSISTENT TYPE LOW CLOUDS...HOWEVER RENEWED
CONVECTION EXPECTED WITH INSTABILITY AXIS INTO SW WI WHERE TEMPS/DEW
POINTS ON THE RISE. SO AREAS THAT LOSE THE STRATUS WILL LIKELY SEE A
RETURN TO THESE CONDITIONS IN AND AROUND THE CONVECTION THOUGH
EVOLUTION STILL NOT CERTAIN. WILL REFINE TIMING OF NEXT STORMS AS
TRENDS BECOME MORE CLEAR. FOR NOW USING THE VICINITY IDEA.
&&
.MARINE...PRESSURE GRADIENT TIGHTENING UP A BIT AHEAD OF WARM FRONT.
BEEN SEEING SOME GUSTS CLOSE TO CRITERIA. BORDERLINE CONDITIONS BUT
WILL GO AHEAD AND HOIST A SMALL CRAFT UNTIL 9Z FOR NOW.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR WIZ046-047-051-
052-056>058-062-063-067-068.
LM...SMALL CRAFT ADVISORY UNTIL 4 AM CDT FRIDAY FOR LMZ643>646.
&&
SHORT/LONG TERM...DAVIS
AVIATION/MARINE...COLLARHazardous weather outlook, Jul 22, 3:25 PM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CDT THU JUL 22 2010 WIZ046-047-051-052-056>060-062>072-230915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 325 PM CDT THU JUL 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...REST OF TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT UNTIL MIDNIGHT FOR AREAS ALONG AND WEST OF A LINE FROM ROUGHLY SHEBOYGAN...MADISON TO DUBUQUE. A TORNADO WATCH IS IN EFFECT FOR MOST OF SOUTHERN WISCONSIN UNTIL 9 PM. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A TORNADO WATCH IS IN EFFECT UNTIL 9 PM. HEAT INDEX READINGS WILL REACH THE LOWER TO MIDDLE 90S FRIDAY AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS NEXT TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING...AND MOST LIKELY AGAIN FRIDAY AND SATURDAY. LMZ643>646-230915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 325 PM CDT THU 22 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A TORNADO WATCH IS IN EFFECT UNTIL 9 PM. A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM. THERE IS AN INCREASED RISK OF RIP CURRENTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A SLIGHT RISK OF SEVERE STORMS CONTINUES FRIDAY AND SATURDAY. THERE IS A CHANCE OF MORE THUNDERSTORMS NEXT TUESDAY NIGHT AND WEDNESDAY. COLLAR WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jul 22, 6:58 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
658 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TORNADO 1 W WIND LAKE 42.82N 88.18W
07/22/2010 RACINE WI TRAINED SPOTTER
TORNADO ON GROUND WEST OF WIND LAKE...NEAR LOOMIS RD
&&
SEARSLocal storm report, Jul 22, 7:05 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
705 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HEAVY RAIN 1 N SUN PRAIRIE 43.20N 89.23W
07/22/2010 E3.00 INCH DANE WI PUBLIC
ABOUT 2 FEET OF WATER COVERING ROADS...ROADS IMPASSABLE
&&
SEARSLocal storm report, Jul 22, 7:14 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
714 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM TORNADO 2 NW WIND LAKE 42.84N 88.18W
07/22/2010 WAUKESHA WI LAW ENFORCEMENT
TORNADO REPORTED AT HWY 164 AND COUNTYLINE ROAD
&&
SEARSLocal storm report, Jul 22, 7:15 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
715 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HEAVY RAIN 1 SW MILWAUKEE TIMMERMA 43.10N 88.05W
07/22/2010 E3.00 INCH MILWAUKEE WI AMATEUR RADIO
HWY 45 BETWEEN HAMPTON AND CAPITAL DR PARTIALLY CLOSED
DUE TO HIGH WATER
&&
SEARSLocal storm report, Jul 22, 7:22 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
722 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM HEAVY RAIN 2 SW MADISON TRUAX AIRP 43.12N 89.36W
07/22/2010 E3.00 INCH DANE WI TRAINED SPOTTER
CARS STALLED OUT...WITH WATER OVER THE ROADS
&&
SEARSLocal storm report, Jul 22, 7:56 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
756 PM CDT THU JUL 22 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM FLASH FLOOD MILWAUKEE 43.03N 87.92W
07/22/2010 MILWAUKEE WI BROADCAST MEDIA
7.5 INCHES OF RAIN AT WTMJ-TV STUDIO. 7 INCHES HAVE
FALLEN IN THE LAST 2.5 HOURS.
&&
REMThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:12 PM CDT | Tornado Warning | MKX | Waukesha | 33 min |
| Jul 22, 7:35 PM CDT | Tornado Warning | MKX | Milwaukee, Racine, Waukesha | 25 min |
| Jul 22, 7:46 PM CDT | Flash Flood Warning | MKX | Dodge, Washington | 92 min |
| Jul 22, 7:56 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 49 min |
| Jul 22, 8:04 PM CDT | River Flood Warning | MKX | Milwaukee | 14 hr |
| Jul 22, 8:12 PM CDT | River Flood Watch | MKX | Waukesha | 11 hr |
| Jul 22, 8:12 PM CDT | River Flood Watch | MKX | Racine | 11 hr |
| Jul 22, 8:12 PM CDT | River Flood Watch | MKX | Kenosha | 11 hr |
| Jul 22, 8:15 PM CDT | Special Marine Warning | MKX | 2 hr | |
| Jul 22, 8:24 PM CDT | River Flood Warning | MKX | Sauk | 25 hr |
| Jul 22, 8:36 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Rock, Walworth | 39 min |
| Jul 22, 8:40 PM CDT | River Flood Warning | MKX | Kenosha | 16 days |
| Jul 22, 8:40 PM CDT | River Flood Warning | MKX | Milwaukee | 50 hr |
| Jul 22, 8:51 PM CDT | Flash Flood Warning | MKX | Kenosha, Racine, Walworth | 5 hr |
| Jul 22, 8:52 PM CDT | Severe Thunderstorm Warning | MKX | Green, Rock | 38 min |
| Jul 22, 9:13 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine, Walworth | 38 min |
| Jul 22, 9:25 PM CDT | Severe Thunderstorm Warning | MKX | Rock, Walworth | 50 min |
| Jul 22, 10:04 PM CDT | Special Marine Warning | MKX | 101 min | |
| Jul 22, 10:08 PM CDT | River Flood Watch | MKX | Jefferson, Rock | 48 hr |
| Jul 22, 10:08 PM CDT | River Flood Watch | MKX | Rock | 12 hr |
| Jul 22, 10:08 PM CDT | River Flood Watch | MKX | Jefferson | 12 hr |
| Jul 22, 10:37 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha, Racine | 23 min |
| Jul 22, 11:24 PM CDT | Flash Flood Warning | MKX | Jefferson, Milwaukee, Waukesha | 3 hr |
| Jul 23, 12:16 AM CDT | River Flood Watch | MKX | Jefferson | 117 days |
| Jul 23, 2:20 AM CDT | Flash Flood Warning | MKX | Green, Lafayette | 5 hr |
| Jul 23, 3:38 AM CDT | Flash Flood Watch | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 27 hr |
| Jul 23, 5:17 AM CDT | River Flood Warning | MKX | Fond du Lac | 35 hr |
| Jul 23, 5:17 AM CDT | River Flood Warning | MKX | Jefferson | 41 hr |
| Jul 23, 5:17 AM CDT | River Flood Warning | MKX | Jefferson | 12 days |
| Jul 23, 5:17 AM CDT | River Flood Warning | MKX | Waukesha | 5 days |
| Jul 23, 5:17 AM CDT | River Flood Warning | MKX | Milwaukee | 52 hr |
| Jul 23, 5:17 AM CDT | River Flood Warning | MKX | Racine | 48 hr |
| Jul 23, 5:21 AM CDT | River Flood Warning | MKX | Racine | 41 hr |
| Jul 23, 6:41 AM CDT | Areal Flood Advisory | MKX | Dane, Iowa, Rock | 4 hr |
| Jul 23, 7:30 AM CDT | Areal Flood Warning | MKX | Green, Lafayette | 4 hr |
| Jul 23, 10:11 AM CDT | River Flood Warning | MKX | Rock | 20 days |
| Jul 23, 10:11 AM CDT | River Flood Warning | MKX | Jefferson | 12 days |
| Jul 23, 10:16 AM CDT | River Flood Warning | MKX | Racine | 66 hr |
| Jul 23, 10:21 AM CDT | River Flood Watch | MKX | Jefferson, Rock | 19 hr |
| Jul 23, 10:21 AM CDT | River Flood Watch | MKX | Iowa, Lafayette | 24 hr |
| Jul 23, 10:21 AM CDT | River Flood Watch | MKX | Green | 19 hr |
| Jul 23, 10:21 AM CDT | River Flood Watch | MKX | Green, Rock | 35 hr |
| Jul 23, 10:21 AM CDT | River Flood Watch | MKX | Rock | 19 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.